# SDR DALA2023071305705

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 CORROSION ON PREVIOUS REPAIR DOUBLERS ON WEB BTW STA 1711-1720 IN 13LBL, 10LBL AND 23LBL AND BTW STA 1681-1700 RBL 50 AT CABIN FLOOR STRUCTURE W4. CORRECTIVE ACTION: NEW DOUBLERS ON WEB BTW STA 1711-1720 IN 13LBL, 10LBL, AND 23LBL AND BTW STA 1681-1700 RBL 50 AT CABIN FLOOR STRUCTURE W4 AND FITTING AND ANGLE WERE FABRICATED AND REPLACED PER B757-200 SRM 53-60-51. (2859666)
